Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have athlete's foot and having foot odour and flaking skin between toes and foot. Using tinactin. Suggest the precaution to be taken

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5793 Questions
Hi, I believe I have athlete's foot which started out with foot odor and flaking of the skin between my toes and on the ball of my foot. I started using tinactin a couple days ago and as a result, my foot became very dry and cracked and oozing with accompanied pain while standing and walking. Any direction on this would be great, thank you!
Posted Fri, 15 Nov 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 26 minutes later
Brief Answer:
details below

Detailed Answer:
Thanks for the query.
It is possible that you have an athlete'S foot which later got infected and hence you have developed a bacterial infection too.

Tinactin is also an anti fungal but better medicines are available now.

Following will be the best line of treatment.
Apply clotrimazole ointment in night and sleep.
In morning apply clotrimazole powder.
In evening apply mupirocine cream.

Use this combination for 15 days.
You will get good relief.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor